# SDR SWAA097427

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 73,487 hours, 55,372 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CLIP CRACKED AT BS 727B, STR 5R.  REMOVED AND REPLACED CLIP PER SI.
